Rafe Mazzeo
Rafe Mazzeo
Department of Mathematics, Stanford University
Verified email at stanford.edu
Title
Cited by
Cited by
Year
Elliptic theory of differential edge operators I
M Rafe
Communications in Partial Differential Equations 16 (10), 1615-1664, 1991
4941991
Meromorphic extension of the resolvent on complete spaces with asymptotically constant negative curvature
RR Mazzeo, RB Melrose
Journal of Functional analysis 75 (2), 260-310, 1987
4751987
The Hodge cohomology of a conformally compact metric
R Mazzeo
Journal of differential geometry 28 (2), 309-339, 1988
2441988
Kähler—Einstein metrics with edge singularities
T Jeffres, R Mazzeo, YA Rubinstein
Annals of Mathematics, 95-176, 2016
2092016
Pseudodifferential operators on manifolds with fibred boundaries
R Mazzeo, RB Melrose
arXiv preprint math/9812120, 1998
1931998
Refined asymptotics for constant scalar curvature metrics with isolated singularities
N Korevaar, R Mazzeo, F Pacard, R Schoen
Inventiones mathematicae 135 (2), 233-272, 1999
1741999
Hodge cohomology of gravitational instantons
T Hausel, E Hunsicker, R Mazzeo
Duke Mathematical Journal 122 (3), 485-548, 2004
1392004
Constant mean curvature surfaces with Delaunay ends
R Mazzeo, F Pacard
arXiv preprint math/9807039, 1998
1291998
A construction of singular solutions for a semilinear elliptic equation using asymptotic analysis
R Mazzeo, F Pacard
Journal of Differential Geometry 44 (2), 331-370, 1996
1291996
Constant scalar curvature metrics with isolated singularities
R Mazzeo, F Pacard
Duke mathematical journal 99 (3), 353-418, 1999
1251999
The adiabatic limit, Hodge cohomology and Leray's spectral sequence for a fibration
RR Mazzeo, RB Melrose
Journal of Differential Geometry 31 (1), 185-213, 1990
1251990
Unique continuation at infinity and embedded eigenvalues for asymptotically hyperbolic manifolds
R Mazzeo
American Journal of Mathematics 113 (1), 25-45, 1991
1211991
Moduli spaces of singular Yamabe metrics
R Mazzeo, D Pollack, K Uhlenbeck
Journal of the American Mathematical Society 9 (2), 303-344, 1996
1141996
Connected sums of constant mean curvature surfaces in Euclidean 3 space
R Mazzeo, F Pacard, D Pollack
Walter de Gruyter GmbH & Co. KG 2001 (536), 115-165, 2001
962001
The moduli space of complete embedded constant mean curvature surfaces
R Kusner, R Mazzeo, D Pollack
Geometric & Functional Analysis GAFA 6 (1), 120-137, 1996
951996
The signature package on Witt spaces
P Albin, É Leichtnam, R Mazzeo, P Piazza
Annales scientifiques de l'Ecole normale supérieure 45 (2), 241-310, 2012
932012
Non-linear elliptic equations in conformal geometry
SYA Chang
European Mathematical Society, 2004
932004
Hodge theory on hyperbolic manifolds
R Mazzeo, RS Phillips
Duke Mathematical Journal 60 (2), 509-559, 1990
931990
Regularity for the singular Yamabe problem
R Mazzeo
Indiana University mathematics journal, 1277-1299, 1991
851991
Connected sum constructions for constant scalar curvature metrics
R Mazzeo, D Pollack, K Uhlenbeck
Topological Methods in Nonlinear Analysis 6 (2), 207-233, 1995
791995
The system can't perform the operation now. Try again later.
Articles 1–20